# SDR DALA2024091608998

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 22,293 hours, 8,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5531710) EMERGENCY EXIT LIGHTS INOP ROWS 22-27. FOUND BAD FUSE INSIDE POWER SUPPLY M1671. REPLACED FUSE PER B737AMM 33-51. EMERGENCY LIGHTS OPS CHECK GOOD.
